Open Access
2014 Improved Robust H Filtering Approach for Nonlinear Systems
Jun Chen, Haiqiao Sun
Abstr. Appl. Anal. 2014(SI63): 1-9 (2014). DOI: 10.1155/2014/613026


An improved design approach of robust H filter for a class of nonlinear systems described by the Takagi-Sugeno (T-S) fuzzy model is considered. By introducing a free matrix variable, a new sufficient condition for the existence of robust H filter is derived. This condition guarantees that the filtering error system is robustly asymptotically stable and a prescribed H performance is satisfied for all admissible uncertainties. Particularly, the solution of filter parameters which are independent of the Lyapunov matrix can be transformed into a feasibility problem in terms of linear matrix inequalities (LMIs). Finally, a numerical example illustrates that the proposed filter design procedure is effective.


Download Citation

Jun Chen. Haiqiao Sun. "Improved Robust H Filtering Approach for Nonlinear Systems." Abstr. Appl. Anal. 2014 (SI63) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

MathSciNet: MR3206804
Digital Object Identifier: 10.1155/2014/613026

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI63 • 2014
Back to Top